# SDR C77A20170206002

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 3,718 hours, 2,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012649
- Condition: Failed
- Location: Emergency Light
- Part time: 3,718 hours, 2,420 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD CABIN EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE FWD LEFT ELPU IAW AMM 33-50-01. OPS CHECKED GOOD.  OK FOR SERVICE.
